1 doctor weighed in:
I have been taking birth control pills for 3 months and now I have been getting headaches andeating a lot and feel like puking sometimes what's mean?
1 doctor weighed in

Dr. Miguel Cano
Obstetrics & Gynecology
In brief: Get checked
Most docs see you after 3 months of ocps to evaluate for side effects.
Unfortunately, you also need to get a pregnancy test with your current symptoms of nausea, headaches, & increased appetite. If your pregnancy test is negative, you probably need a different dose or different type of birth control. Try a lower estrogen dose if possible & good luck.

In brief: Get checked
Most docs see you after 3 months of ocps to evaluate for side effects.
Unfortunately, you also need to get a pregnancy test with your current symptoms of nausea, headaches, & increased appetite. If your pregnancy test is negative, you probably need a different dose or different type of birth control. Try a lower estrogen dose if possible & good luck.
Dr. Miguel Cano
Dr. Miguel Cano
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
107,000 doctors available
Read more answers from doctors